# SDR USAA980127

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 986
- Part time: 36,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 VISUAL INSPECTION, FOUND CORROSION AT SCREW HOLES THE ENTIRE LENGTH STATION 986 FLOORBEAM.  REPLACED T-CAP PER TYPICAL REPAIR NR 53-10-05.  (M)
